Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took Postinor-2, had acute periods, had unprotected sex right after that. Should I take second pill?

The first time I took postinor-2 was on january 30 which was the last day of my period. and my period came again 4 days after. Which lasted about 5 days. I had unprotected sex on 24 february and i took again today.. and now is the time I should take the second pill but I m hesitating.. should I take the second pill? cause I ve been taking the postinor-2 pill twice in a month.. and my period has not come yet..
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Postinor contains levonorgesterol.
POSTINOR-2 can help to prevent you from getting pregnant, but you must take the first tablet within 72 hours (three days) of having unprotected sex.
The tablets are more effective if they are taken as soon as possible after unprotected sex.
You need to take the second tablet 12 hours (but no more than 16 hours) after the first.
yes you can have postinor twice a month but it only increases your chances of irregular cycles due to hormonal imbalance.
So i recommend you to use oral contraceptive pill instead of emergency pill.
This is to avoid unnecessary side effects.
Hope this helps.
Dr Nilofer
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor